Skip to Content

Join the 'Gardasil' group to help and get support from people like you.

Gardasil Questions

 Clear

We found 16 questions associated with the 'Gardasil' topic.

Are there anyway to treat hives which have caused by Gardasil?

Posted 28 Aug 2009 by mind 3 answers

I have had my first dose of Gardasil about three months a go. After my first dose, I suddenly experienced hives on my arms, legs and back almost everyday in the morning. So I went back to consult the doctor and a blood test was given. The lab test is negative - there is no sign of autoimmune ...

What happens if you receive an extra dose of gardasil?

Posted 26 Aug 2013 by wonderingwhat 1 answer

If you already had the 3 shots and you received an extra shot by accident what may happen?

Gardasil - could side effects from Gadasil show up 2-3 years later?

Posted 9 May 2012 by may19952 1 answer

my daughter had all 3 shots about 2-3 years ago. Now c/o right neck pain ,pressure behind right eye,fluid in right ear severe continuess headaches right side,fatigue, severe depression,behavioral changes nd lump on right side of neck

My daughter had an unknown allergic reaction a few weeks ago and was prescribed methylprednisolone?

Posted 4 Nov 2009 by u92x80 2 answers

... Today I came across some information that this drug could have an issue with her Gardasil vaccine. What drug interaction issue could we be facing?

Gardasil - I am two months late for my 2nd gardacil shot. What should I do?

Posted 15 Nov 2010 by joanneliza 1 answer

I am 17 and sexuall active. Will I be protected? Will I have to start over?

My daughter was given a fourth Gardasil injection at her school after telling them she already had?

Posted 18 Sep 2010 by tmpeck 1 answer

... the series. Her series of three was finished less than two years ago. Should we be concerned? Our daughter also has Postural Orthostatic Tachycardia Syndrome which was diagnosed after receiving the series. We are uncertain whether or not it is the cause though.

Is there any coralation between getting the Garadil shot and violent outbursts at least once a?

Posted 23 Jun 2011 by standby 1 answer

month? My grandaughter received the shot 1,2 and 3. She is 13 years old, and never had these outbursts before receiving this vaccination.

I got my first Gardasil injection about 5 days ago, and I fainted shortly after. I am thirteen years

Posted 8 Jan 2013 by cayla 1 answer

... old, and in the 8th grade. Yesterday, exactly 4 days after I got the shot, I fainted again. I've been having absolute terrible anxiety/mood swings ever since I got the shot, as well as loss of appetite, light headedness, and headaches ever since. Could this all be side affects from the ...

Is getting a Gardasil and flu shot ok? If not, why?

Posted 27 Aug 2015 by Tanker72 1 answer

8 weeks after the first Gardasil shot my 13 yo daughter had the flu shot. She then was on several antibiotics for several weeks due to a sinus infection. Sinus cleared. Now a few weeks later she is quite unwell (constant headaches, impaired mental and physical ability, dizzy spells, amnesia, double ...

Gardasil, 12 yr.old received 2 extra shots that were not needed! What can happen? What side effects?

Posted 15 Apr 2016 by Harried 0 answers

12yr old female had complete series of gardasil in 2015, I just learned that she received more in January and yesterday, April, 13th, 2016. What are the risks and dangers?

14 month old accidentally given Gardasil?

Posted 20 Jan 2017 by bizime 0 answers

What side effects might we expect from my 14 month grandson receiving a Gardasil vaccination this week. I know it is intended for older youth. Other than a large painful red lump,fussiness, fever, and lack of appetite can we expect any other negative side effects? He received the vaccination 4 days ...

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Human Papillomavirus Prophylaxis

Gardasil Patient Information at Drugs.com

Search this Group